# SDR ASAA2014090809076

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 17,040 hours, 5,184 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL, RT PACK LIGHT ILLUMINATED.  LIGHT CLEARS WHEN MASTER CAUTION RECALL PRESSED.  ACFT GROUNDED.  ACCOMPLISHED ZONE TEMP, TEMP BITE IAW FIM 21-62-801, CLEARED CABIN TEMP SENSOR FAULTS.  OPERATED LT & RT PACKS,  ACCOMPLISHED ZONE TEMP BITE - NO FAULTS FOUND.
